# SDR ASAA2022041938073

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,234 hours, 15,750 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250435030
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8420001 DURING #2 ENGINE HARNESS GVI, FOUND J10 HARNESS DAMAGED. NEEDS P/N 325-043-503--0. REF IPC 73-21-06-01A ITEM 65. GROUNDED - YES. REPLACED J10 HARNESS, OPS CHECKS NORMAL REF B737-800 AMM 73-21-06-400-802.
